# SDR AUS20020718

- Difficulty date: June 7, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 3581507711
- Condition: Missing
- Location: Landing Gear Ret
- Component: Landing Gear Ret, Beech, UPLOCK
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR UPLOCK ASSEMBLY BRACKET AND SPRING MISSING.THE BRACKET IS ATTACHED TO THE RIB LOCATED IN THE RH WHEEL BAY BY THREE RIVETS AND IT APPEARS THAT THE RIVETS FAILED PROBABLY DUE TO AGE HARDENING. LANDING GEAR COLLAPSED ON TOUCHDOWN.
